# SDR P5CA2017061800203

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,783 hours, 2,641 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS IN FL290 DURING CRUISE.  ENGINE BLEED SHUTOFF IAW QRH, BLEED LIGHT STAYED ILLUMINATED.  BLEED LIGHT GOES ON TO OFF.  RT ENGINE HPSOV INSTALLATION,  SENSING PIPE LINE, CONNECTOR AND HPC SELENOID SOUND.  ON/OFF CHECK IAW AMM 36-11-07, VERIFIED HPSOV IS PROPERLY SECURED CLOSED IAW DDG 36-11-02-02 AND COMFIRMED LIGHT NO FLICKERING WITH ENGINE RUN IAW AMM 71-00-00.
